# SDR SWIA971491

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Passenger Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURIZATION AT 24,000 FT WITH AUTO MODE ACTIVE AT TIME OF LOSS.  MANUAL MODE INEFFECTIVE TO REGAIN CONTROL.  RETURNED TO SLC.  REMOVED AND REPLACED PASSENGER DOOR SEAL IAW MM 52-10-04.
